# SDR UALA2010090703301

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 63,765 hours, 23,496 cycles
- Engine: Pwa PW2037
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Damaged
- Location: Windshield
- Component: Windshield
- Component part number: 141T480013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD 1L TERMINAL J5 IS DAMAGED.  SUPPLEMENTAL DATA UPDATE J5 TERMINAL BLOCKS FOUND NR 1 LEFT WINDOW J5 CONNECTOR CROSS THREADED. REMOVED NR 1L WINDSHIELD. NEW WINDOW IS IN, FIRST TORQUE ACP. REPLACED L1 CONNECTOR J5. INSTALLED NR 1L WINDSHIELD, WINDOW HEAT TEST GOOD, WINDSHIELD WIPER CHECK GOOD.
